# SDR AALA20120222022

- Difficulty date: February 12, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N5242U1
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT HAS CORROSION BS 1644 - 1660, BL 0.  REMOVED AND REPLACED CHANNEL PER SRM 51-40-02 AND DWG 146N5242.
